Publication
Title
How to improve the fit of Archimedean copulas by means of transforms
Author
Abstract
Language
English
Source (journal)
Statistical papers. - Berlin
Publication
Berlin : 2012
ISSN
0932-5026
Volume/pages
53:2(2012), p. 345-355
ISI
000303384300010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.06.2012
Last edited 18.05.2018
To cite this reference